# SDR REXA2014070600671

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 20,910 hours, 18,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL, ODOR LIKE SOMETHING BURNING & AS WE TAXIED IN, RT PACK OVERHEATED.  CABIN TEMP ROSE TO 120C.  RT ACM SEIZED.  REPLACED PN OFF & ON 782790-15, SN OFF 2004090645 & SN ON 200490044 IAW AMM 21-51-10.  OPERATIONS TESTED GOOD SEE NON-ROUTINE N54513 FOR DETAILS.
